Skip to content

    Announcements

    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place: https://messageboards.webmd.com/

    Your new WebMD Message Boards are now open!

    Making the move is as easy as 1-2-3.

    1. Head over to this page: https://messageboards.webmd.com/health-conditions/f/lupus/

    2. Choose the tag from the drop-down menu that clicks most with you (and add it to any posts you create so others can easily find and sort through posts)

    3. Start posting

    Have questions? Email us anytime at [email protected]

    Multiple questions new to group
    avatar
    An_266894 posted:
    I am 50 years old and confirmed menopause. I was placed on the combi patch to help with hot flashes etc. I am also on methotrexate injectable, prednisone, Plaquenil.

    Recently I have started to spot then bleeding real heavy. I was put on a hormone to stop the bleeding and taken off the combi patch. Bleeding stopped, ultrasound was done, and only a thickening of the uterus was found.Then two days ago cramps started worse than I have ever had. PLUS to make it worse I have started a flair up anyone had this happen any suggestions. My doctor keeps daying wait and see but I am scared.
     
    avatar
    lunachix responded:
    I don't have an answer, but if you are still having pain tell your doctor you CAN'T wait and see! I hope you are feeling better.


    Coping
    With Lupus

    WebMD's Day2Night will help you develop personal coping strategies for living with lupus – at home,
    at work, or with family
    and friends.
    Visit Lupus Day2Night

    Helpful Tips

    StressExpert
    There is a big connection between stress and lupus. Although it doesn't actually cause lupus, it certainly exacerbates it. An article from ... More
    Was this Helpful?
    19 of 19 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.